# SDR DALA2025032802322

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0879564) WEAR MARKS ON PASSENGER SEAT TRACKS FROM STA480 TO STA 520 RBL 25 WL 208. REMOVED DAMAGED SECTION OF SEAT TRACK TO REPLACE BY NEW ONE, ALSO INSTALLED A REPAIR CHANNEL BTW STA 500H TO 500I RBL 25 IAW B737 SRM 53-00-52-2R-4 REPAIR 4.
